# SDR USAABB08144

- Difficulty date: September 2, 2008
- Submitted: September 19, 2008
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Part number: H150AKM1
- Condition: Inoperative
- Location: Cockpit
- Part time: 42,339 hours, 545 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PHL FLT 798 ENROUTE PHL TO AMS.  THE STANDBY ALTITUDE INDICATOR FAILED ABOUT 45 MINUTES AFTER DEPARTURE.  THE DECISION WAS MADE TO RETURN TO PHL.  THE FLIGHT RETURNED WITHOUT FURTHER INCIDENT.  MX REPLACED THE STANDBY ALTITUDE INDICATOR.  OPS CHECKS OK.
